Home           Contact us           FAQs           
 
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
    Abstract
2012 (Vol. 4, Issue: 1)
Article Information:

On D-Optimality Criterion of Non-Overlapping and Overlapping Segmentation of the Response Surfaces

T.A. Ugbe and P.E Chigbu
Corresponding Author:  T.A. Ugbe 

Key words:  Design matrix, determinant, information matrix, optimality, segmentation, support points,
Vol. 4 , (1): 1-5
Submitted Accepted Published
2011 October, 12 2011 November, 18 2012 February, 25
Abstract:

The aim of this study was to find out the Segment which generates a design that is D-optimal(has minimum variance). This was achieved by partitioning the Response Surface into two equal segments for Nonoverlapping and Overlapping Segments and then select support points which formed the design matrices for the segments. Further more, the determinant of the information Matrices of the designs were compared for both Non-overlapping and Overlapping Segments using the Unbiased response function and the biased response function respectively. It was found that design 1 is D-optimal and also G-optimal (by equivalence theorem given in theorem 1),that is the Non-Overlapping Segmentation of the Response Surface forms a design which is D- and G-optimal for the first order unbiased response function and second order biased response function, respectively. In other words, the Overlapping Segmentation of the Response Surfaces form a design that was not D-optimal.
Abstract PDF HTML
  Cite this Reference:
T.A. Ugbe and P.E Chigbu, 2012. On D-Optimality Criterion of Non-Overlapping and Overlapping Segmentation of the Response Surfaces.  Research Journal of Mathematics and Statistics, 4(1): 1-5.
    Advertise with us
 
ISSN (Online):  2040-7505
ISSN (Print):   2042-2024
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved